On packing of two copies of a hypergraph

Abstract : A 2-packing of a hypergraph H is a permutation sigma on V (H) such that if an edge e belongs to epsilon(H), then sigma(e) does not belong to epsilon(H). Let H be a hypergraph of order n which contains edges of cardinality at least 2 and at most n - 2. We prove that if H has at most n - 2 edges then it is 2-packable.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 3 (3), pp.67--74
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990481
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:39:07
Dernière modification le : jeudi 4 octobre 2018 - 22:12:02
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:24:02

Fichier

1041-6669-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990481, version 1

Collections

Citation

Monika Pilsniak, Mariusz Woźniak. On packing of two copies of a hypergraph. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 3 (3), pp.67--74. 〈hal-00990481〉

Partager

Métriques

Consultations de la notice

60

Téléchargements de fichiers

206